Ask an expert
Question

27 Jan 2003

DIETING & HORMONE SUPPLEMENTS
short and sweet! - I have just started a healthy weight loss programme. I am on a daily dose of Premarin 0.625g. Will this not affect my attempt to reduce weight?
Answer 369 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Ellie
It may and it may not! Some women find that taking female hormones or HRT does cause weight gain and/or hampers weight loss, but this does not apply to everyone. Keep up the good work and let's see how you progress.
Good luck
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18735 votes
Vote